MathSciNet Relay Station
MathSciNet bibliographic data
MR2629927 (2011f:30064) 30D35 (34M10)
Chyzhykov, I.; Heittokangas, J.; Rättyä, J. Sharp logarithmic derivative estimates with applications to ordinary differential equations in the unit disc. J. Aust. Math. Soc. 88 (2010), no. 2, 145–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement